# SDR C2XA01BT096

- Difficulty date: May 23, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- Aircraft time: 28,753 hours, 30,140 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EWR---CO3579, CREW REPORTED SMOKE IN COCKPIT, CAME FROM PACK.  EWR MAINTENANCE TROUBLESHOOTING FOUND FAULTY GROUND COOLING FAN.
